# SDR AWXA0001512

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163004301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CHORD AT WL 207 ON AFT SIDE OF BS 178 BULKHEAD CRACKED IN RADIUS.  REMOVED LEFT SIDE WEB, REMOVED LEFT SIDE CHORD; LOCATED, DRILLED AND INSTALLED NEW SIDE CHORD IAW B737-300 SRM 51-40-02 PG 1 AND 10; REINSTALLED WEB IAW B737-300 SRM 51-40-02 PG 1 AND 10.
